Vol. 36, No. 3, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Quasi-projective and quasi-injective modules

Anne Bramble Searle Koehler

Vol. 36 (1971), No. 3, 713–720
Abstract

This paper contains results which are needed to prove a decomposition theorem for quasi-projective modules over left perfect rings.

Mathematical Subject Classification
Primary: 16.40
Milestones
Received: 19 August 1968
Published: 1 March 1971
Authors
Anne Bramble Searle Koehler